# SDR SWAA2024123081700

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8793Q
- Make and model: Boeing 737-8
- Aircraft serial: 67781
- Aircraft time: 6,773 hours, 3,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OPENED WITH ESCAPE SLIDE ARMED. SLIDE DID NOT INFLATE BUT FELL OUT OF HOLDER<[01] RE-INSTALLED ORIGINAL FWD ENTRY DOOR ESCAPE SLIDE REF AMM 25-66-01 AND OPERATIONAL TASK 825-PRD-01-01
